# The Atlantic Club Group Fitness Schedule

Effective: Feb. 3rd, 2020

	MONDAY
5:30	The Ride Sue H. (RC)
5:30	Advanced Training Joe (A)
6:30	Vinyasa Yoga
75min	Jen (B) Level 2
7:30	Interval Training Rich (A)
8:00	Ripped Ride Kathy (RC)
8:00	Aqua Max
45min	Barbora (IP)
8:30	Zumba® Jane (B)
9:00	Hard Drive Susie (A)
9:30	Strong Step Kathy (B)
9:30	The Ride Wendy (RC)
9:30	Aqua Fit Karen (IP)
10:15	Vinyasa Yoga 🛚 🎄
75min	Mary S. (A) Level 3/4
10:30	Core & More Kathy (B)
10:30	Aqua Running Karen (IP)
11:30	Gentle Flow Yoga
60min	Mary S. (B) Level1
12:00	Active Fit Kathy (A) Level 1
4:30 75min	Vinyasa Yoga Lisa (B) Level 2/3
4:30	Body Pump Joe P (A)
5:30	Boxing Skills & Drills
	Rich (F)
5:45	Zumba® Sharon (A)
6:00	Masters Swim Barbara (IP)
6:30	Core 30 Lorraine (B)
6:00	Ripped Ride Joe P. (RC)
6:30	H.E.A.T. Kristen. (G)
7:00	Redefine Lorraine (B)
7:15	Vinyasa Yoga
	Megan H. (A) Level 3/4

	e Auam	d
T	UESDAY	
5:30	20/20/20 Matt V. (A)	
6:00	Masters Swim Jaymee (CP)	
7:30	The Ride Deb (RC)	
8:00	Pilates Mat Carol (B)	
8:00 45min	Aqua Max Sue H. (IP)	
8:00	Body Pump Kathy (A)	
9:00	Interval Training Time Chang	e ie
9:00	Body Pump Kathy (A)	
9:00 60 min	Vinyasa Yoga Megan H. (B) Level 2/3	
9:30	The Ride Stephen (RC)	
9:30	Aqua Fit Sue H. (IP)	
10:00	Tai Chi Cathy (A)	
10:00	LeBarre Kathy (B)	
11:00	Dancetone Margaret (B)	
11:30 75min	Kripalu Yoga Shawn (A) Level2	
12:15	Active Fit Pat (B)	
4:30 75min	Vinyasa Yoga Carrie (B) Level 3/4	
4:30	Zumba® Toni (A)	
5:30	Body Pump Karen (A)	
5:30	Aqua Running + Christine (IP)	
6:15	Pilates Mat Grace (B)	
6:30	The Ride Susie (RC)	ie gi
6:30	Interval Training Lisa K (A)	
7:30	Gentle Flow Yoga	

60min Grace (B) Level 1

	;	iup Grot	_
	WE	DNESDAY	
	5:30	The Ride Joe (RC)	
	5:30	Interval Training Susie (A)	
	5:30 60min	Vinyasa Yoga Lisa (B) Level 2	
	7:30 75min	Vinyasa Yoga Carrie (B) Level 2/3	
	7:30	Interval Training Deb A. (A)	
	8:00	Aqua Tabata Karen (IP)	
	8:00	The Ride Barbora (RC)	
	9:00	Hard Drive Joe (A)	
	9:15 60 min	Vinyasa Yoga New Ryan (B) Level 2/3	
	9:15 45 min	Boxing Skills & Drills Rich (F) New	
	9:30	Ripped Ride Kathy (RC)	
	9:30	Aqua Fit Sue H. (IP)	
	10:00	Interval Training Barbora (A)	
	10:30 75min	Vinyasa Yoga Mary S. (B) Level 3/4	
		Aqua Running Lisa C (IP)	
	11:00	Flex 30 Lorraine (A) Gentle Flow Yoga	
	60min	Penelope. (A) Level 1 Cardio Drumming	
		Lorraine (A)	
	5:00	Redefine Lorraine (A) Masters Swim	
	6:00	Barbara (IP) Ripped Ride	
)	6:00	Kathy/Joe P (RC)  Vinyasa Yoga	
		Margo (B) Level 3/4 AHARD Drive	
	7:00	Monique (A) Body Pump	
	7.00	loo D (A)	ı

Joe P. (A)

T	HURSDAY
5:30	H.E.A.T. Tom (G)
6:00	Masters Swim Jaymee (CP)
7:30	The Ride Karen (RC)
7:30	Body Pump Joe P. (A)
8:00 60 min	Vinyasa Yoga Margo (B) Level 2
8:00 45min	Aqua Max Loraine (IP)
9:00	Interval Training Lisa (A)
9:00	Active Rhythm Margaret (B)
9:15	H.E.A.T Susie (G)
9:30	The Ride Pat (RC)
9:30	Aqua Fit Lorraine (IP)
10:00	La Blast™ Bernadette (B)
10:30	Body Pump Megan C. (A)
11:30 75min	Restorative Yoga Mary S. (B) Level 1/2
12:00	Chair Yoga Penelope (A) Level 1
1:15	Tai Chi Melinda (B)
4:30 75min	Vinyasa Yoga Carrie (B) Level 3/4
5:30	Body Pump Joe P (A)
5:30	Aqua Fit Diane (IP)
6:15	Pilates Mat Lisa (B)
6:30	The Ride Joe L (RC)
6:30	Zumba® New Michelle (A)
7:30	Gentle Flow Yoga

60min Jill (B) Level 1

5:30	Advanced Training Joe (A)
6:30 75min	Vinyasa Yoga Jill (B) Level2
7:30	Interval Training Lisa K (A)
8:00	The Ride Stephen (RC)
8:00 45min	Aqua Max Barbora (IP)
8:30	Roll & Release Pat (B)
8:30	Zumba® Kelly (A)
8:45 45 min	Boxing Skills & Drills Rich (F)
9:00	Pilates Mat Pat (B)
9:15	H.E.A.T. Kathy C. (G)
9:30 60min	Vinyasa Yoga New Megan H. (A) Level 2/3
9:30	Ripped Ride Karen (RC)
9:30	Aqua Fit Diane (IP)
10:00	Classic BARRE Kathy P. (B)
10:30	Aqua Running Diane (IP)
10:30	Core & More Kathy (A)
11:00	Flex 30 Kathy P. (B)
11:30 75min	Kripalu Yoga Shawn (B) Level 2
11:45 60min	Gentle Flow Yoga Margo (A) Level 1
12:00	Active Fit Kathy (G) Level1
4:30	Body Pump Megan (A)
6:00	Masters Swim Barbara (IP)
6:00 60 min	Vinyasa Yoga Corrine (B) Level 2/3

**FRIDAY** 

Susie (RC)

蒀

5:30 The Ride

	SA	TURDAY
	7:00	Hard Drive Susie (B)
1	7:30	Masters Swim Barbara (IP)
┨	8:00	Body Pump Joe P (A)
4		The Ride Barbora (RC)
_	8:00	Yoga STRONG Louisa (B)
	8:30	Flex 30 Lorraine (AB)
	9:00	Aqua Tabata Christine (IP)
	9:00	Core 30 Lorraine (B)
┨	9:00	Zumba® Sharon (A)
	9:15	The Ride
7		Joe L. (RC)
		Joe L. (RC)  Redefine  Lorraine (B)
	45min 10:00 75 min	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3
	45min 10:00 75 min 10:00	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3 Aqua Tai Chi Lisa C (IP)
4	45min 10:00 75 min 10:00	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3 Aqua Tai Chi
4	45min 10:00 75 min 10:00 10:15	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3 Aqua Tai Chi Lisa C (IP) Interval Training Christine (B) The Ride Susie (RC)
4	45min 10:00 75 min 10:00 10:15	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3 Aqua Tai Chi Lisa C (IP) Interval Training Christine (B) The Ride
4	45min 10:00 75 min 10:00 10:15 10:30	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3 Aqua Tai Chi Lisa C (IP) Interval Training Christine (B) The Ride Susie (RC) Gentle Flow Yoga Penelope (A) Level 1/2
I wi	45min 10:00 75 min 10:00 10:15 10:30	Redefine Lorraine (B) Vinyasa Yoga Carrie (A) Level 2/3 Aqua Tai Chi Lisa C (IP) Interval Training Christine (B) The Ride Susie (RC) Gentle Flow Yoga

G,	AIONDAI
7:00	Hard Drive Susie (B)
7:30	Masters Swim Barbara (IP)
8:00	Body Pump Joe P (A)
8:00	The Ride Barbora (RC)
8:00	Yoga STRONG Louisa (B)
8:30	Flex 30 Lorraine (AB)
9:00	Aqua Tabata Christine (IP)
9:00	Core 30 Lorraine (B)
9:00	Zumba® Sharon (A)
9:15	The Ride Joe L. (RC)
	Redefine Lorraine (B)
10:00 75 min	Vinyasa Yoga Carrie (A) Level 2/3
10:00	Aqua Tai Chi Lisa C (IP)
10:15	Interval Training Christine (B)
10:30	The Ride Susie (RC)
11:15 75min	Gentle Flow Yoga Penelope (A) Level 1/2

Stefan (RC)

Toni G. (A)

Diane (IP)

The Ride

10:15 Vinyasa Yoga

10:30 Ripped Ride

Wendy (RC) 10:00 LaBlast™

75min Corrine (B) Level 2/3

Joe P. (RC) 11:15 Restorative Yoga 75min Penelope (A) Level 1

Bernadette (A)

Body Pump Megan (A)

Aqua Challenge

Interval Training Lisa (B)

¥Ξ

8:00 Zumba®

9:00

9:00

9:15

#### **SYMBOL GUIDE** Aerobic Room A (A)

(B) Aerobic Room B (RC) Ride Center adjacent to gym (IP) Indoor Pool (OP) Outdoor Pool

(F) Fieldhouse

(OT) Outdoor Trail (G) Gym 2nd Floor

(CP) Complex Pool

(AB) Conf. Room A/B

Hi Heat Yoga Class

Online Registration

¥≡ Visit www.theatlanticclub.com

Heart Rate Monitor Suggested

#### **Contact Info:**

Susie McLaughlin 732-223-2100 ext. 359 smclaughlin@theatlanticclub.com



RIDE (Indoor Cycle) SIGN UP To Set Up Your ZingFit Account Go to: bit.ly/taczingfit Choose Sign Up

TO BOOK A BIKE IN A RIDE CLASS Go to: theatlanticclub.zingfit.com Click on a Ride Class. Click on the icon again to reserve your bike.

Download our app for the latest class schedules and updates!

Search "The Atlantic Club" in your app store



Get news and updates on Facebook!

## **CARDIO**

**ACTIVE RHYTHM (60 min)** Fun choreography containing jazz, hip-hop & dance moves geared to both beginners & advanced. (AL)

**LA BLAST™ (60 Min)** An energizing dance fitness class blending the true skill of ballroom dance with the calorie blasting properties of interval fitness. This class keeps you engaged and entertained while learning the Tango, Rumba, Quickstep and more! (AL)

STRONG STEP (60 min) A high-energy low impact step workout w/ strength intervals. Burn calories & build strength. (IA)

**WALKING WORKOUT (45 min)** An outdoor fitness walking workout that will teach you how to work in your target heart range. Good for all ages and fitness levels! (AL)

**ZUMBA®** (60 min) A fusion of Latin and international rhythms with easy to follow move for a one of a king workout! A dance class that is a high calorie burning and body energizing experience. (AL)

#### **INDOOR CYCLING**

Members new to Ride classes must arrive at least 5 minutes before the start of class for proper bike setup.

**RIDE (60 min)** Bring the Ride inside with our exhilarating indoor cycle program. Heart rate monitors strongly suggested. IA  $\P$ 

**RIPPED RIDE (60 min)** A full body workout, takes your ride to a new level by incorporating light weights to maximize caloric burn. AL  $\P$ 

# **CARDIO/STRENGTH**

**ACTIVE FIT (60 min)** Stay active. Stay fit. A safe and effective cardio and strength class specifically designed to meet the needs of our mature exerciser. (AL)

ADVANCED TRAINING (60 min) This high energy class incorporates cardio & strength training. Includes sports conditioning exercises and calisthenics. (IA)

**BOXING SKILLS & DRILLS (45 min)** A challenging athletic workout utilizing combination punching with heavy bags. BYO gloves. (AL)

**CORE & MORE (60 min)** A total body strength class using the stability ball for core results. (AL)

**DANCE & TONE (60 min)** A gentle dance class which incorporates elements of strength and balance. (AL)

**CARDIO DRUMMING (60 min)** Golden Beats combines traditional aerobic movements with the powerful beat and rhythms of the drums on a stability ball. It is a workout for the entire mind, body, and spirit and can be modified for any fitness level. (AL)

**HARD DRIVE (60 min)** Challenging strength and endurance workout with continuous movement that keeps your heart rate elevated for a sweat drenched session (IA)

**H.E.A.T (60 min)** Heat up your workout with this High Energy Athletic Training workout. This boot camp class will challenge the fitness enthusiast utilizing trx, kettle bells, battle ropes and more! (IA)

**INTERVAL TRAINING (60 min)** A full body workout concentrating on cardiovascular conditioning, muscle strength, and flexibility. (AL)

## MIND/BODY

**FLEX 30 (30 min)** A relaxing class designed to stretch all of the major muscles (AL)

**CHAIR YOGA (60 min)** Take full advantage of yoga's amazing fitness and health potential without the mat. Improves balance with the use of light weights, as well as stimulating circulation.( AL)

**GENTLE FLOW YOGA (60 & 75 min)** Revisit the basic principles in this reunion of mind and body. A practice of meditation in motion. This class will mindfully and slowly move you through simple postures. (AL)

**KRIPALU (75 min)** A 3-stage yoga that emphasizes mind/body awareness through postures, pranayama (breath work) and meditation in a compassionate environment. (AL)

**RESTORATIVE (75 min)** This gentle approach to yoga will help you experience the sense of renewed energy and peace. Blocks and straps will help you ease into comfortable yoga positions. (AL)

**TAI CHI (60 min)** Tai Chi is the ancient Chinese art of slow graceful body movements and meditative exercises. Tai Chi promotes the body's own natural healing and restorative abilities. (AL)

<u>VINYASA (75 or 60 min)</u> A class that incorporates traditional poses with breath that flows seamlessly from beginning to end. De-stress while enhancing flexibility and calming your mind. (AL)

YOGA STRONG (60 min ) Meditative stretching with strengthening benefits. (AL)

#### STRENGTH

**20/20/20 (60 min)** High intensity concentrated workout! Lower Body 20 minutes, Upper Body 20 minutes, 20 minutes Core work. (IA)

**BODY PUMP (60 min)** The original barbell class to music, no step, no dancing. Pure strength training, real results, real fast. (AL)

**CORE 30 (30 min)** A concentrated workout specifically designed to strengthen and tighten the core. (AL)

**REDEFINE (45 or 60 min)** A Total Body workout using various resistance props to help you achieve the ultimate fit body. (AL)

### **WATER CLASSES**

**AQUA CHALLENGE (60 min)** This class will challenge you with strength and cardio drills in both deep and shallow water. (AL)

**AQUA FIT (60 min)** Specifically designed resistance props and the water give an intense workout that is easy on the joints. (AL)

**AQUA MAX (45 min)** An athletic workout in the deep water with a flotation belt. It includes intervals of running, walking, cycling, and sprinting. Great workout without impact! (IL)

**AQUA TABATA (60 min)** This class follows the principles of Tabata in the water. The 4 minute intervals consist of 20 seconds of intense work with a 10 second recovery. (AL)

**AQUA TAI CHI (60 min)** The gentlest of the water combined with the fluid and graceful movement of Tai Chi. (AL)

**AQUA RUNNING (45 min)** & PLUS (60 min) Water is a unique medium for improving your cardiovascular efficiency, toning your muscles and increasing your flexibility. (AL)

MASTERS SWIM (60 min) A challenging organized swim workout for the novice to advanced competitive swimmer. Swimmers can build on their skill and fitness level with a masters coach. Swimmer assigned lanes with similar abilities. (IA)

**WATER CLASS RULES:** During water classes, at least 2 lanes are available for lap swimming. Lane allocation will be determined 10 minutes after the start time of each class using this guideline:

- 3 lanes available for lap swimming with up to 17 participants in class.(up to 15 in Aqua Tai Chi)
- 4 lanes available for lap swimming with up to 9 participants in class.

#### **PILATES/BARRE**

**CLASSIC BARRE (60 min)** This total body workout fuses the elements of Ballet, Pilates and other muscle engaging exercises. Classic Barre brings you back to where it all started and will challenge all levels of fitness. (AL)

**LEBARRE (60 min)** Le Barre combines Balance, Agility, Resistance, and working Recovery. No muscle will go untouched in this full-body workout! (AL)

<u>PILATES MAT (60 min)</u> A series of mat exercises that improve strength, breathing. flexibility, and balance. Creates a long and lean body while keeping your powerhouse strong. (AL)

**ROLL & RELEASE (30 min)** Basic roller technique incorporating Pilate's stabilization and active muscle release. (AL)

## **CLASS ETIQUETTE**

- Be considerate of other Members' exercise space
- Keep conversation to a minimum
- Cell phone use is prohibited
- Classes with 10 or less participants are subject to change
- Appropriate athletic-wear is required
- Gym bags and purses should be stored in the locker rooms
- For your safety, athletic shoes only in the studios with the exception of Mind and Body classes
- No food in the studios at any time
- Junior Members ages 15 and up may participate in Group Ex classes
- You must be accompanied by an instructor or trainer when exercising in any of the studios
- Please check class schedule to see which classes require a sign up
- For safety reasons, Members will not be permitted to enter a class already in progress

# **YOGA LEVELS**

- Level 1: New to Yoga? This non-intimidating class is performed at a slower pace to introduce yoga terminology, postures and breath awareness. Experienced practitioners may use this class to revisit the basics.
- Level 1/2: Ready to take the next step on advancing your practice.
   Slightly more advanced poses will be introduced in a flowing sequence.
- Level 2: Challenge yourself with more advance poses in this intermediate level class.
- Level 2/3: Designed for intermediate/advanced practitioners. This
  class includes challenging poses and previous experience is required
  of all students.
- Level 3: Designed for the advanced practitioner and a high level of fitness. Students must have several years of intermediate yoga practice.
- [AL All levels] [IA Intermediate/Advanced]